On nonviscous compressible fluids in a time-dependent domain
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 6, pp. 683-704.
@article{AIHPC_1992__9_6_683_0,
     author = {Secchi, Paolo},
     title = {On nonviscous compressible fluids in a time-dependent domain},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {683--704},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {6},
     year = {1992},
     mrnumber = {1198309},
     zbl = {0765.35036},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_6_683_0/}
}
TY  - JOUR
AU  - Secchi, Paolo
TI  - On nonviscous compressible fluids in a time-dependent domain
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1992
SP  - 683
EP  - 704
VL  - 9
IS  - 6
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1992__9_6_683_0/
LA  - en
ID  - AIHPC_1992__9_6_683_0
ER  - 
%0 Journal Article
%A Secchi, Paolo
%T On nonviscous compressible fluids in a time-dependent domain
%J Annales de l'I.H.P. Analyse non linéaire
%D 1992
%P 683-704
%V 9
%N 6
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1992__9_6_683_0/
%G en
%F AIHPC_1992__9_6_683_0
Secchi, Paolo. On nonviscous compressible fluids in a time-dependent domain. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 6, pp. 683-704. http://www.numdam.org/item/AIHPC_1992__9_6_683_0/

[1] R. Agemi, The Initial Boundary Value Problem for Inviscid Barotropic Fluid Motion, Hokkaido Math. J., Vol. 10, 1981, pp. 156-182. | MR | Zbl

[2] H. Beirão Da Veiga, On the Barotropic Motion of Compressible Perfect Fluids, Ann. Sc. Norm. Sup. Pisa., Vol. 8, 1981, pp. 317-351. | Numdam | MR | Zbl

[3] D.G. Ebin, The Initial Boundary Value Problem for Subsonic Fluid Motion, Comm. Pure Appl. Math., Vol. 32, 1979, pp. 1-19. | MR | Zbl

[4] M. Ikawa, Mixed Problem for a Hyperbolic System of the First Order, Publ. R.I.M.S. Kyoto Univ., Vol. 7, 1971/1972, pp.427-454. | MR | Zbl

[5] J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, 1, Dunod, Paris, 1968. | Zbl

[6] J. Rauch and F. Massey Iii, Differentiability of Solutions to Hyperbolic Initial-boundary Value Problems, Trans. A.M.S., Vol. 189, 1974, pp. 303-318. | MR | Zbl

[7] S. Schochet, The Compressible Euler Equations in a Bounded Domain: Existence of Solutions and the Incompressible Limit, Comm. Math. Phys., Vol. 104, 1986, pp. 49-75. | MR | Zbl

[8] T. Yanagisawa, The Initial Boundary Value Problem for the Equations of Ideal Magneto-Hydrodynamics, Hokkaido Math. J., Vol. 16, 1987, pp. 295-314. | MR | Zbl